I was bleeding so bad that I had a dc on 07/15 then doctor did Novasure procedure on 07/30, was doing fine the first
7 days went with about 4 days no bleeding. For the last week the bleeding is getting stronger and it looks like to me if the procedure is not working ,I am still taking hormones per my dr. until he sees me again, not sure if this is some side affect of the procedure. In addition around 09/15/08 I am having a tumor the size of a grapefruit removed from that area that is attached to my ovary, could this be causing the bleeding????all I know is so far nothing has been working, and I guess a hysterectomy looks likely??alot of different things going. any advise would be helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.